# SDR ASAA2019020728251

- Difficulty date: February 7, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,840 hours, 28,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT AIR INLET OPENING, FWD AND AFT VERTICAL FLANGE AND AFT VERTICAL ANGLE ARE CORRODED. GROUNDED - YES. CLEANED ALL PARTS LISTED IN DISCREPANCY IAW BSOPM 20 30 03, CORR ONLY NOTED ON AFT VERTICAL STIFFENER. REMOVED AND REPLACED AFT VERTICAL STIFFENER IAW SRM 51 40 02 0G 0 FOUND TO HAVE 100% MATL LOSS W 2 O .060 R 0 L 4 D 100%.
